# SDR P2EA00264

- Difficulty date: September 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HFEC SKIN CRACK INDICATION ON UPPER ROW OF RIVETS AT STRINGER 26R, BS 404.  REPAIRED SKIN FROM BS 397 TO BS 412 AND BETWEEN STRINGERS 25L AND 27L IAW SRM 53-30-3 FIG 13 DETAIL II.  (M)
